Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 974075, 12 pages
http://dx.doi.org/10.1155/2014/974075
Research Article

Centralized Resource Allocation for Connecting Radial and Nonradial Models

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 21 October 2013; Revised 8 January 2014; Accepted 8 January 2014; Published 4 March 2014

Academic Editor: Aderemi Oluyinka Adewumi

Copyright © 2014 A. Mirsalehy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Mirsalehy, M. R. Abu Bakar, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, and L. S. Lee, “Centralized Resource Allocation for Connecting Radial and Nonradial Models,” Journal of Applied Mathematics, vol. 2014, Article ID 974075, 12 pages, 2014. doi:10.1155/2014/974075